SciELO - Scientific Electronic Library Online

 
vol.34 issue4Inequalities of Hermite-Hadamard Type for h-Convex Functions on Linear SpacesHypo-k-Totally Magic Cordial Labeling of Graphs author indexsubject indexarticles search
Home Pagealphabetic serial listing  

Services on Demand

Journal

Article

Indicators

Related links

  • On index processCited by Google
  • Have no similar articlesSimilars in SciELO
  • On index processSimilars in Google

Share


Proyecciones (Antofagasta)

Print version ISSN 0716-0917

Abstract

SANTHAKUMARAN, A. P.  and  ULLAS CHANDRAN, S. V.. Comment on "Edge Geodetic Covers in Graphs. Proyecciones (Antofagasta) [online]. 2015, vol.34, n.4, pp.343-350. ISSN 0716-0917.  http://dx.doi.org/10.4067/S0716-09172015000400003.

In this paper we show by counter example that one of the main results in the paper "Edge Geodetic Covers in Graphsby Mariano and Canoy (International Mathematical Forum, 4, 2009, no. 46, 2301 - 2310) does not hold. Further, we partially characterize connected graphs G of order n for which its edge geodetic number ge(G) = n - 1.

Keywords : Geodetic cover; geodetic number; edge geodetic cover; edge geodetic number.

        · text in English     · English ( pdf )

 

Creative Commons License All the contents of this journal, except where otherwise noted, is licensed under a Creative Commons Attribution License